# SDR UALA2013031301485

- Difficulty date: March 13, 2013
- Submitted: April 29, 2013
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 45,934 hours, 9,793 cycles
- Engine: Pwa PW4077
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Card
- Part number: ELM4121
- Part serial: 35
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NEED TO REPLACE SIGNAL COND CARD ASSY IN P110 PANEL.  REPLACED SIGNAL COND CARD ASSY.
